Thanks, Corriel. Good luck with your uro study. I hope you don't retain, too.... <3
Aspentoo... I'm just fortunate enough (and drug sensitive enough) that it could be the meds messing with me even if I only took it once. ;) Have had some retaining days since they took out the cath. It makes me wonder though... meds or relapse? My TN is a...
Sorry for the delay in my reply. I finally saw a urologist who took out the catheter on my request. He said that there's no way that taking mirabegron once could cause that kind of retention and that it would likely happen again in the coming days even though I had quit taking it. He suggested a visit to my neurologist and that I keep going with the othe...
So, home from ER now with a catheter I have to keep for at least a week!?
I'm going to try to see a urologist tomorrow and hopefully put an end to this nonsense. Mine is on vacay til September, but hopefully someone can see me. When she scripted me these meds she said I'd probably be self cathing which she would teach me at my next appointment....
I was retaining 240 ml before starting any meds. They said the two would work together to stop incontinence and stop the retention, too.... Not quite!
I finally got through to my urologist's office and they said I have to go to the ER right away. I had hoped not, but at least hopefully they can resolve it for me.
The waiting is hard. I had Lhermittes for a short while in 2011/12 and have the bladder issues still now. I know neither of those are fun or easy to deal with. I have no advice to offer, but hope that your symptoms will go away and that you'll get some clear answers as soon as may be. Best to you xx
I started two new meds for my bladder yesterday. Mirabegron and tirazosin (off label). Does anyone take these for a neurogenic bladder?
I took my first dose of mirabegron yesterday at lunch (21 hours ago) and haven't used the bathroom in about 20 hours. I know that's a long time, and I'm waiting for a call from my doctor. Anyone else h...
Ok, that sounds like something I can do. It gives me hope to hear that you've been able to stop cathing. Those epic floods are a nightmare... have had those now and again for the past 15 years and they always manage to happen at the worst possible times. <3
I see a urologist August 10th, but could see the head of the MS department at a research...
So sorry that you've been dealing with TN. Thanks for sharing all of the info your neuro shared with you about the various drugs and relapse info. I had some experience with TN in 2012 and 13 and know it can be a monster! I hope yours disappears as mine has.
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.